Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Auditory hallucinations. Taken off medicines. Urine showed many epithelial cells. How big is issue?

My 78 year old mother has been having auditory hallicinations over the past few months. Doctors have taken her off of various medications and also getting help through mental health .... besides the hallicinations which are real to her at the time her mental capacity if wonderful. I just found a test result from a urine anal a few weeks back shows and wbc and rbc 2-4 could this be part of her problem? And what do these numbers mean?
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
No this is not a part of the hallucinations.These epithelial cells are normal in urine & stool as these tracts are continuously deepithelise & regenerating.
Hallucinations of one or more talking voices are particularly associated with psychotic disorders such as schizophrenia, and hold special significance in diagnosing these conditions.
Answered: Fri, 6 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor